Long-term testosterone use in natal females can cause vaginal atrophy, which makes sex painful.
A study  of 16 female-to-male transgender individuals concluded that long-term testosterone administration leads to vaginal atrophy (Baldassarre et al., 2013). The study noted that:
Vaginal samples from FtM showed a loss of normal architecture of the epithelium, intermediate and superficial layers were completely lost, and glycogen content was depleted.
Vaginal atrophy, characterized by thinning of vaginal walls and poor lubrication of vaginal tissues, leads to tearing, micro abrasions, bleeding, and painful intercourse.
 Baldassarre, M., Giannone, F., Foschini, M., Battaglia, C., Busacchi, P., Venturoli, S., & Meriggiola, M. (2013). Effects of long-term high dose testosterone administration on vaginal epithelium structure and estrogen receptor-α and -β expression of young women. International Journal Of Impotence Research, 25 (5): 172-177. [Link]